HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Rosacea (http://www.healthboards.com/boards/rosacea/)
-   -   Clindamycin causing acne? (http://www.healthboards.com/boards/rosacea/904565-clindamycin-causing-acne.html)

lamidom 09-05-2011 11:00 AM

Clindamycin causing acne?
 
Hello.
I started acne in adolescence nothing special, treated it with retin-A. I continued using it after acne disapeard as retin-A gave me a clear younger skin. When i stoped retin-A i found out that i had rosacea (had been unoticed because of retin-A) and restarted retin-A with good effects. Recently i had a dental abcess and used clindamicin then i started to have extremelly oily skin and pimples with white heads in number and places that i never had like in jaw line and forehead. What the hell is happening and why i cant get ridd of it? Is this a clindamicin side effect? It is changing my life, literally, and i dont know what to do.


All times are GMT -7. The time now is 08:24 PM.